# SDR YENA2023013000081

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 76,822 hours, 27,816 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2030AE24
- Part serial: 56018164
- Condition: Failed
- Location: Nr 2
- Part time: 55,862 hours, 19,553 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#788, SXM-JFK. (AIRCRAFT DIVERTED TO FLL).  GPS PRIMARY LOST ALONG WITH CHECK IRS 2 / FM POSITION.  WE CONFIRMED THE A/C POSITION NOT ACCURACY DRIFT AT 4NM PER 5 MINS; REMOVED AND REPLACED ADIRU #2 IAW AMM 34-12-34. NO FAULTS NOTED.
